# SDR FDEA201510083124

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381373020000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT NR 5 LT DUMMY TRACK EXCEEDS GAP VALUE OF .0157.  REMOVED NR 5 LT DUMMY SEAT TRACK IAW SRM 51-40-21,  FABRICATED INSERT ON T15 1165653 IAW SRM 53-15-16.  INSTALLED NEW INSERT IAW SRM 53-15-16.  INSTALLED DUMMY SEAT TRACK IAW SRM 51-40-21.
